# SDR ASAA2022091139931

- Difficulty date: September 11, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 51,302 hours, 15,217 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FO'S FMC FAILED IN FLIGHT FOR APPROX ONE MINUTE. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 807. C/B'S CYCLE FOR FMC 1 & 2 OPS CHECK GOOD.
